# SDR HEEA0014523

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearings
- Part number: 214001540109
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH WILL NOT STAY ENGAGED.  BAD BEARINGS.
